MathSciNet Relay Station
MathSciNet bibliographic data
MR2606952 (2011b:11022) 11B30 (11B75)
Garaev, Moubariz Z.; Shen, Chun-Yen On the size of the set $A(A+1)$. Math. Z. 265 (2010), no. 1, 125–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement